Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 51, No. 3 (July, 1999)
K. Yokoyama On blowing-up of polarized surfaces 523−533
Y. Yoshinobu On strength of precipitousness of some ideals and towers 535−541
I. Tsukamoto The reducibility of linear almost periodic systems with sufficiently small coefficient matrices 543−552
Y. Hironaka Spherical functions and local densities on hermitian forms 553−581
H. Nakamura The Rohlin property for Z2-actions on UHF algebras 583−612
N. Obata Wick product of white noise operators and quantum stochastic differential equations 613−641
N. Nakayama Projective algebraic varieties whose universal covering spaces are biholomorphic to Cn 643−654
T. Asuke Invariance of the Godbillon-Vey class by C1-diffeomorphisms for higher codimensional foliations 655−660
M. Sawabe A combinatorial approach to the conjugacy classes of the Mathieu simple groups, M24, M23, M22
K. Matsumoto Dimension groups for subshifts and simplicity of the associated C*-algebras 679−698
K. Fujita and M. Morimoto Integral representation for eigen functions of the Laplacian 699−713
H. Kojima Remark on Fourier coefficients of modular forms of half integral weight belonging to Kohnen's spaces 715−730
S. Izumi Convergence of formal morphisms of completions of complex spaces 731−755
Y. Nikkuni and R. Sakamoto Solutions to the discrete Boltzmann equation with general boundary conditions 757−781

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.